# SDR DALA2024020901756

- Difficulty date: February 5, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 106,961 hours, 15,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 CABIN WING CENTER SECTION AREA FOUND FRAME END FITTING CRACKED AT STA927 LH. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER PRI 615135-14 REV 0 (0187696)
